# SDR A6WA201240466

- Difficulty date: March 29, 2012
- Submitted: April 27, 2012
- Operation: Air carrier
- Aircraft: N440AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7766
- Aircraft time: 21,473 hours, 20,536 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Sill
- Condition: Corroded
- Location: Fs 310-349
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SERVICE DOOR LOWER SILL IS CORRODED ON THE AFT & END WHERE SILL IS RIVETED TO THE FLOOR CROSSBEAM.  REPAIRED DAMAGED AREA IAW REO 601R-53-21-2283.
